# SDR UPS00233377

- Difficulty date: July 14, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY EXIT LIGHT AT REAR OF COCKPIT ILLUMINATED DURING CLIMB AND WOULD NOT TURN OFF.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT ASSY, TEST GOOD.
